Ask an expert
Question

10 Jan 2006

Photo Sensitivity
I've recently been diagnosed with photo sensitivity. At first, I only developed the rash after prolonged exposure to the sun, especially down at the coast, but this December, after spending maybe 30 minutes in the highveld sun, the rash also appeared. I have three questions.
1. Will photo sensitivity get progressively worse.
2. What could cause this? I've looked at the possibilities and couldn't find anything specific. The only chronic medicine I use is Dostinex.
3. What is the best way to treat it - since I already know the best way to prevent it :-)
Answer 358 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lize
1. not neccesarily
2. Could be caused by medications, porphyria, hormonal changes, perfumes
3.topical steroid creams and to determine the cause and exclude it - by a dermatologist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.